# SDR C2XA10CL188

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450924
- Aircraft time: 12,239 hours, 7,578 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BLD NR2 LOW TEMP MESSAGE IN ICING CONDITIONS. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX REPLACED THE NR2 BLEED PUSHBUTTON SWITCH.  OPS CHECKS WERE GOOD.
